TITLE

Antiretrovirals

PUB. DATE
April 2014
SOURCE
Reactions Weekly;Apr2014, Vol. 1497 Issue 1, p8
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents case studies of patients diagnosed with nephrotoxicity developed while receiving tenofovir for HIV.
ACCESSION #
95660716

 

Related Articles

  • Tenofovir disoproxil fumarate.  // Reactions Weekly;2/1/2014, Issue 1486, p27 

    The article presents a case study of a woman diagnosed with vomiting and nausea developed while receiving tenofovir disoproxil fumarate prophylaxis for her hepatitis B.

  • Tenofovir disoproxil fumarate.  // Reactions Weekly;May2014, Vol. 1502 Issue 1, p36 

    An abstract of the article "A case series of tenofovir induced nephrotoxicity," by S. L. Kay and colleagues is presented.

  • Neutrophil gelatinase-associated lipocalin, a marker of tubular dysfunction, is not increased in long-term virologically controlled patients receiving a tenofovir/emtricitabine + nevirapine regimen. Allavena, C.; Bach-Ngohou, K.; Billaud, E.; Sécher, S.; Dejoie, T.; Reliquet, V.; Fakhouri, F.; Raffi, F. // Journal of Antimicrobial Chemotherapy (JAC);Dec2013, Vol. 68 Issue 12, p2866 

    Objectives Tenofovir may be associated with nephrotoxicity. Several studies have shown that an early increase in urinary neutrophil gelatinase-associated lipocalin (NGAL) may predict the occurrence of acute kidney injury. We investigated urine and plasma NGAL in patients on long-term treatment...

  • Tenofovir.  // Reactions Weekly;7/9/2011, Issue 1359, p35 

    The article describes the case of an HIV-positive 41-year-old man who developed Fanconi syndrome and nephrogenic diabetes insipidus following initiation of tenofovir therapy as part of highly active anti-retroviral therapy (HAART).

  • Kanamycin/streptomycin/tenofovir.  // Reactions Weekly;8/6/2011, Issue 1363, p26 

    The article describes the cases of two patients who developed rental impairment while receiving tenofovir and kanamycin or streptomycin.

  • Tenofovir disoproxil fumarate.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p154 

    The article presents a case report of a 82-year-old man developed Fanconi syndrome while receiving tenofovir disoproxil fumarate.

  • Tenofovir disoproxil fumarate.  // Reactions Weekly;2/19/2011, Issue 1339, p37 

    The article describes the case of 10 children infected with HIV-1 who developed hypophosphataemia while being treated with tenofovir disoproxil fumarate as part of their antiretroviral therapy (ART).

  • Tenofovir.  // Reactions Weekly;4/28/2012, Issue 1399, p29 

    The article presents a case report of tenofovir-induced Fanconi syndrome and diabetes insipidus.

  • Tenofovir disoproxil fumarate.  // Reactions Weekly;9/10/2011, Issue 1368, p37 

    The article describes three case reports of male patients with HIV and hepatitis B virus (HBV) coinfection who presented with Fanconi syndrome and renal impairment while receiving tenofovir disoproxil fumarate (TDF) therapy, published in the April 2010 issue of the journal "AIDS."

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics